Jump to content

Hi there...


[fa...]

Recommended Posts

Hi, my name is Faith. I am 21 and from New Mexico. Today is my 3rd consecutive day Xanax free, and I have been taking Xanax for about 2 years. I first started taking another form of non-narcotic Xanax (I cant even remember the name of those) as prescribed by my school psychiatrist. They werent working with my severe anxiety and depression I was experiencing so I decided to self-medicate and began going to a clinic that would prescribe me anything I wanted. I started off on .25 mgs of alprazolam and now I take between 3-4 mgs a day, depending on how I am feeling that day. I took a trip to Los Angeles last weekend and I took all of my pills because of all the stress I was experiencing. I came home and took an awful combination of xanax and sleeping pills to get me through the workweek, because ever since I began taking alprazolam I have been experiencing extreme insomnia. Now I am completely out of pills, and the clinic is closed until tuesday. I am also a recovering alcoholic and severly craving a drink. I am keeping myself in the house to avoid going out and buying alcohol. I am a mess right now, I know it is all my fault and I am having a tough time getting through this.

I am glad I found this website, though...

Link to comment
Share on other sites

Hi fa1thb,

 

I'm glad you found us, welcome to BenzoBuddies.

 

So I'm clear, are you saying you cold turkeyed your xanax because you ran out? If so, and you were taking 3 to 4 mg a day, you should head to your nearest ER and tell them your situation. It could be quite dangerous to stop cold turkey from that amount of xanax. How are you feeling now?

 

Please ask any questions you have, we're here for you.

 

 

 

 

Link to comment
Share on other sites

[00...]

fa1thb,

 

I agree with star, if you ran out of Xanax, you need to go to the ER and get some to hold you over.

You are bound to feel the withdrawal, as it peaks and drops.

I'm not trying to scare you, but it's dangerous to drop a Benzodiazepine cold-turkey, as it could result in a seizure among other things.

3 or 4 mg of Xanax would be like dropping 60 - 80 mg of Valium.

 

Welcome to BenzoBuddies, you will find plenty of support here.

 

But I encourage you to get some xanax to hold you over.

 

Sigma.

Link to comment
Share on other sites

Hi Faith,

 

You have found a great website.  The people are very helpful and nice.  I have been here a few months and have done okay so far.  I took xanax 0.5 3 x a day for over eight years.  I started tapering in March of this year and now take .125 a day or 1/4 of a pill.  I can't offer advice on what to do as I am not that knowledgeable.  In reading the other posts to you, I would agree with them however I don't feel I am qualified to offer information re medications - they have a lot more experience than me.

 

Hang in there and I understand it is tough to c/t from xanax or any benzodiazpine.  I feel bad for you not having any xanax available to you now.  Good luck to you.

 

Hang in there.

 

Gail  "This too shall pass".

Link to comment
Share on other sites

×
×
  • Create New...